# SDR 0300281240

- Difficulty date: February 22, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N240NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- Aircraft time: 46,962 hours, 8,023 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found crack in fuselage bulkhead upper attach angle at BS 2122.8. Repaired per EA 12-194259.
